# SDR CA970930011

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Worn
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE BLADES HAD BEEN REPAIRED IN THE FIELD AND WERE NOW BELOW THE MINIMUM LIMITS.
